a question about constipation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

neverthesame1
New Member


Date Joined Apr 2007
Total Posts : 10
   Posted 4/30/2007 6:08 PM (GMT -7)   
hey all.
 
i was dealing with some serious rumbling in my stomach and diarrhea last Monday. On Tuesday, i took pepto. i took almost 2 bottles between Tuesday and Wednesday. At first it seemed to work. The rumbling continued, but i believe that is stress induced. however, now i am quite constipated; i am not sure if i still have diarrhea b/c i haven't had a significant BM in days. i have had very very tiny ones, but no real actual BM since taking all the pepto. is this something that i should be worrying about or is it due to taking too much pepto?

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 4/30/2007 6:13 PM (GMT -7)   
This could be due to too much pepto. Have you been drinking any water? This should help you a bit. Hope you can get some relief soon.

Take Care
"Des"
Co-Moderator ~ IBS Forum
Dx: IBS 1989, Diverticulosis 2004, Idiopathic Acute Colitis 2006, UCTD 2007
Meds: Plaquenil 400mg, Chlorzoxazone 500mg, Lyrica 50mg, Protonix 40mg, Naproxen 1000mg, Xanax XR 2mg, Miralax 17g, Supplements


http://www.healingwell.com/donate


7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 4/30/2007 6:34 PM (GMT -7)   
Des is most likely right about your C being caused by the large amount of Pepto. Be aware that when you do finally go it will probably be very dark stool, maybe even black. Pepto does that so don't freak out.
Hope you feel better soon...
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate


sunshine323
Regular Member


Date Joined Feb 2007
Total Posts : 79
   Posted 4/30/2007 9:54 PM (GMT -7)   
I do that when I take antispasmodics. I'll have a bout of D with cramping, take 2 Levsin, and then it takes me 2 or 3 days to have another BM. I think it's pretty normal... nothing to worry about, really. but maybe next time, cut back a tad bit on the pepto...

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 5/1/2007 9:20 AM (GMT -7)   
Pepto has never constipated me, but then, I've never taken that much at once. Immodium, on the other hand, will constipate me up pretty bad. I have to take it in just 1/2 pill increments or I'll be painfully constipated over the never couple of days. Once you get past the constipated stool, you'll probably return to "normal"; I usually did. :-(

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 5/1/2007 10:18 AM (GMT -7)   
Here's a good article about constipation and probiotics:
http://www.medicalnewstoday.com/medicalnews.php?newsid=68206
 


Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:38 AM (GMT -7)
There are a total of 2,734,004 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
252 Guest(s), 13 Registered Member(s) are currently online.  Details
Bui, THE HAPPY TURTLE, Joan M, Albannach, AngelsmamaDorseysdaughter, Smeadley, Hope4all, johndoss, Jay79, Bobby Mac, SharonZ, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer